# SDR 07FDEA02648

- Difficulty date: July 28, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 19,631 hours, 10,018 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: A5726021320700
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TIP INBD T/E UPPER SURFACE STATIC BASE HAS 1.5 SQ IN AREA OF CORROSION EXTENDING UNDER BASE BETWEEN BASE AND SKIN SURFACE REF A300 AMM 57-00-00.  REMOVED AND REINSTALLED WING TIP IAW A300-600 AMM 57-30-11-4.  REMOVED AND REPLACED UPPER BEAM ON WING TIP IAW A300-600 AMM 57-30-11-4.  REMOVED AND REPLACED STATIC WICK IAW A300-600 AMM 23-61-21-4, RESISTANCE CHECK GOOD NAV PARK LIGHTS GOOD IAW A300-600 AMM 33-41-31.
